Archives of the Turkish Society of Cardiology
MOBİL TELEFONLARlN KALP PİLİ FONKSİYONLARI ÜZERİNDEKİ ETKİLERİ [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2002; 30(11): 669-670

MOBİL TELEFONLARlN KALP PİLİ FONKSİYONLARI ÜZERİNDEKİ ETKİLERİ

Altan ONAT1, Hüsniye YÜKSEL1, Kâmil ADALET1, İzzet ERDİNLER1

The cardiac complications of chemotherapeutic agents are increasing with more common usage of chemotherapy protocols. In this report, we described 2 patients who had chest pain and electrocardiographical changes after chemotherapy. Both patients had normal coronary angiography. The patient who received 5-fluorouracil for a colon cancer was diagnosed as coronary artery vasospasm, and the other patient who received cyclophosphamid and cisplatin for an ovarian cancer was considered to have nonfatal toxic myocarditis.


How to cite this article
Altan ONAT, Hüsniye YÜKSEL, Kâmil ADALET, İzzet ERDİNLER. MOBİL TELEFONLARlN KALP PİLİ FONKSİYONLARI ÜZERİNDEKİ ETKİLERİ. Turk Kardiyol Dern Ars. 2002; 30(11): 669-670
© Copyright 2019 Archives of the Turkish Society of Cardiology
LookUs & Online Makale